# SDR SWAA2022051107460

- Difficulty date: December 9, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 57,696 hours, 28,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) TAPERED FILLERS COMMON TO THE CREASE BEAM WEBS BETWEEN THE INBD AND OUTBD CHORDS BETWEEN BS 887 AND BS 907 LH AND RH SIDES / NO FURTHER EVALUATION IS NECESSARY PER EA 1-751-1121 (REFERENCE SRL N1010082123) INSTALLED TAPERED FILLERS WITH BACB30NX6K FASTERNERS WITH BACN10TY3CD COLLARS.
